Top Posters
Since Sunday
47
s
32
9
k
8
p
7
B
7
o
7
n
7
x
6
b
6
k
6
C
5
New Topic  
SuckerTrump SuckerTrump
wrote...
Posts: 184
Rep: 0 0
A month ago
A client is receiving an infusion of tPA for treatment of acute ischemic stroke. The nurse would immediately discontinue this infusion if the client manifested which assessment finding? (Select all that apply.)
1. Nausea
2. Severe headache
3. Elevation of blood pressure to 180/100
4. Atrial fibrillation
5. Decrease in pedal pulse amplitude
Textbook 

High-Acuity Nursing


Edition: 6th
Authors:
Read 1 time
1 Reply
Replies
Answer verified by a subject expert
barmour44barmour44
wrote...
Posts: 415
A month ago
Sign in or Sign up in seconds to unlock everything for free
More questions for this book are available here
The answer is 1, 2, 3, 5
Rationale:
1. Nausea may indicate a change in neurological status and requires that the infusion be immediately discontinued until additional testing is done.
2. Severe headache may indicate a change in neurological status and requires that the infusion be immediately discontinued until additional testing is done.
3. Elevation of blood pressure to hypertensive levels may indicate an adverse reaction to the medication. The infusion should be discontinued.
4. Atrial fibrillation is not an expected adverse effect of this infusion. Its origin should be investigated, but does not require discontinuation of therapy.
5. Decrease in pedal pulse amplitude is not an expected adverse effect of this infusion. Its origin should be investigated, but it does not require discontinuation of therapy.
This verified answer contains over 120 words.
1

Related Topics

SuckerTrump Author
wrote...

A month ago
Thanks
wrote...

Yesterday
Thanks
wrote...

2 hours ago
Smart ... Thanks!
New Topic      
Explore
Post your homework questions and get free online help from our incredible volunteers
  231 People Browsing
 519 Signed Up Today
Related Images
  
 478
  
 176
  
 158
Your Opinion
Which country would you like to visit for its food?
Votes: 84